Continual Drowsiness After Taking Medicine?

Illustration of Continual Drowsiness After Taking Medicine?
Illustration: Continual Drowsiness After Taking Medicine? s11727.pcdn.co

Hello? I want to ask my grandmother yesterday when it hurts, continue to see a doctor, but when I take medicine, the body drops, I want to go to sleep, and yesterday I was treated and now I have gone home, but I still sleep first. Sleeping more often than the Bang. Waking up if you just want to urinate? If you want to eat, also wake up, your eyes are braking, but your ears are listening. What disease do you think?

1 Answer:

Hello Viivii, Thank you for the question.


What medical condition does your grandmother have? Do you know the doctor's diagnosis? This complaint may be related to the disease they are experiencing. Frequent sleep is not a specific symptom for a health condition because it can be caused by various health conditions. These symptoms can be caused by:

infection in the body
liver disfunction
impaired kidney function
electrolyte disturbance
nutritional deficiencies
depression
side effects of drugs

We recommend that you family to bring your grandmother back to see a doctor. Besides needing to know more about the symptoms that your grandmother is experiencing, your doctor needs to do an examination on your grandmother and perform other examinations such as blood tests. Further treatment can only be determined by the doctor after ascertaining the cause.


Try to get closer to your grandmother, get your grandmother to communicate. Give your grandmother nutritionally balanced food. Take care of intake of drinks by providing water.


Please read the following article to add insight: Geriatric Syndrome


Hopefully this information is useful.

: by

Related Question

Hair Growth After Cutting?

Hair Growth After Cutting?

(1 year ago)

I want to ask, I have shaved the hair on my feet and hands and it makes a lot of hair grow on my body, including the stomach, with lots of hair. I cut my hair in December but until...

Should The Medication Prescribed Be Finished?

Should The Medication Prescribed Be Finished?

(1 year ago)

Good morning doctor. I was having a cough with phlegm, flu, and laryngitis, then I was prescribed a cough medicine namely Guaifensenesin (3×1) 100mg, flu / itchy namely chlorp...

The Cause Of Appearing Small Spots On The Lips Of The Vagina?

The Cause Of Appearing Small Spots On The Lips Of The Vagina?

(11 months ago)

Regards, I want a pap smear and want to test whether there is still HPV in me or not. Because I bc the article if the cellphone can recur. a month ago i was laser condylom And now ...

Leave a Reply

Your email address will not be published. Required fields are marked *